# SDR ASOA2013071608684

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE EMERGENCY FLOODLIGHT AND MID CABIN CEILING EXIT LIGHT INOP.  R & R WARDROBE EMERGENCY FLOODLIGHT IAW  AMM 33-51-19-400-801.  R & R NR 2 BATTERY POWER SUPPLY ASSY IAW AMM 33-51-05-000-801 AND AMM 33-51-05-400-801.  OPS TEST OF THE EMERGENCY LIGHTS IS DUE IAW AMM 33-51-00-710-801.  OPS CHECK OF EMERGENCY LIGHTS C/W IAW AMM 33-51-00-710-801. OPS CHECK GOOD AT THIS TIME.
